# SDR 2005FA0000014

- Difficulty date: January 21, 2005
- Submitted: January 21, 2005
- Operation: General aviation
- Aircraft: N2974E
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC6560
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-PURCHASE, COMPLIED WITH INSPECTION.  BOTH SPARS IN BOTH WINGS WERE FOUND TO HAVE LOOSE AND MISSING NAILS THAT HOLD RIBS OT THE SPARS.  SEVERAL LONGITUDINAL CRACKS WERE FOUND.  RECOMMENDATION TO OWNER WAS TO REPLACE ALL WOOD SPARS, WITH STC METAL SPARS.
